# SDR AALA202403182504

- Difficulty date: March 13, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 59,920 hours, 37,869 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: SPSA320842
- Condition: Delaminated
- Location: Cockpit Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK RIGHT HAND SIDE SLIDING WINDOW DELAMINATING. REPLACED SLIDING WINDOW AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
